# SDR SWIA201642202

- Difficulty date: May 9, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 33,894 hours, 20,278 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER STRIKER SEAL HAS CORROSION.  REPLACED GALLEY SERVICE DOOR SILL STRIKER IAW SRM. LEAK CHECK GOOD.
